MathSciNet Relay Station
MathSciNet bibliographic data
MR245429 02.23
Demut, O. The spaces $L\sb{n}$ and $S$ in constructive mathematics. (Russian) Comment. Math. Univ. Carolinae 10 1969 261–284.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement